# SDR SWIA202055302

- Difficulty date: December 3, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 SEAT TRACK FROM APPROXIMATELY FS 377 TO FS 485 HAS EVIDENCE OF CORROSION ALONG ENTIRE LENGTH.  C-CHECK RO 1/5/2021.  REMOVED AND REPLACED SEAT TRACK LBL 9 AT FS 377.00-FS 485.00 WITH NEW HADWARE, REF CRJ700 AMM 53-00-49-400-801-A03.
